What would happen if you took 15 mg. of valium and then took 30 mg. of Methadone 6 hours later?
- 18 Jan 2010 by anon2010
- 18 Jan 2010
- valium, methadone, overdose
I have a friend who didnt know that mixing these drugs could be deadly. Does anyone know if she is in immediate danger? She's only taken methadone twice before but has a moderate tolerance for oxycotton. She says she feels fine but is afraid to go to sleep after reading stories about the consequences. She is prescribed valium and took 15 mg. between 2 pm - 6:30 pm. She then took 30 mg. of methadone at 12:30am.
Could somebody please get back with us for an answer as soon as possible? Thank You...
She took the Valium 8 hrs before the methadone so that helps a bit. She should not be left alone for 24 hrs. Methadone is in a league by itself. Oxycodone is candy compared to methadone and therefore should never be taken by someone with little knowledge or prescription. I hope she see's this as a wake up call... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 1 answer
Posted 29 Aug 2010 • 5 answers
Posted 29 Dec 2012 • 3 answers
Posted 29 Sep 2013 • 2 answers
Posted 7 Oct 2013 • 2 answers